Spaces of distributions of Besov type on Euclidean$n$-space. Duality, interpolation

Hans Triebel Universit├Ąt Jena, Jena, DDR

TBD mathscidoc:1701.332371

Arkiv for Matematik, 11, (1), 13-64, 1972.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 135 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{hans1972spaces,
  title={Spaces of distributions of Besov type on Euclidean$n$-space. Duality, interpolation},
  author={Hans Triebel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203450528957180},
  booktitle={Arkiv for Matematik},
  volume={11},
  number={1},
  pages={13-64},
  year={1972},
}
Hans Triebel. Spaces of distributions of Besov type on Euclidean$n$-space. Duality, interpolation. 1972. Vol. 11. In Arkiv for Matematik. pp.13-64. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203450528957180.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved